CSpace
调和方程第一边值外问题的概率算法
吴正朋1; 余德浩2
2003
Source Publication北京广播学院学报自然科学版
ISSN1007-8819
Volume10Issue:2Pages:6
Abstract在这篇文章中,对于Laplace方程,提出一种概率算法,得到了一个矩阵方程,并且给出了一种解法,给出若干数值例子。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47720
Collection中国科学院数学与系统科学研究院
Affiliation1.中国传媒大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴正朋,余德浩. 调和方程第一边值外问题的概率算法[J]. 北京广播学院学报自然科学版,2003,10(2):6.
APA 吴正朋,&余德浩.(2003).调和方程第一边值外问题的概率算法.北京广播学院学报自然科学版,10(2),6.
MLA 吴正朋,et al."调和方程第一边值外问题的概率算法".北京广播学院学报自然科学版 10.2(2003):6.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴正朋]'s Articles
[余德浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴正朋]'s Articles
[余德浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴正朋]'s Articles
[余德浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.